# SDR UALA2009021300484

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 74,811 hours, 9,193 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT DOOR 3 LEFT BUSTLE LIGHT.  RELAMPED EMERGENCY LIGHT, OPS NORMAL.
